Alert archive / Kentucky / Wind Advisories in 2023

Wind Advisory 5, NWS Wilmington, OH

February 21, 20238 counties in Indiana; 10 counties in Kentucky; 9 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Feb 21, 2023, 3:23 PM EST for 8 counties in Indiana; 10 counties in Kentucky; 9 counties in Ohio. It took effect at Feb 22, 2023, 11:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2023, 3:23 PM EST (20:23 UTC)
In effect from
Feb 22, 2023, 11:00 AM EST
Expired
Feb 22, 2023, 8:21 PM EST
In force
9 hr
Issued by
NWS Wilmington, OH
All 27 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Greene County, OH, Hamilton County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1597 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

776 
WWUS71 KILN 212023
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
323 PM EST Tue Feb 21 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-220430-
/O.NEW.KILN.WI.Y.0005.230222T1600Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
323 PM EST Tue Feb 21 2023

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...From 11 AM Wednesday to 1 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
588 
WWUS71 KILN 220315
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1015 PM EST Tue Feb 21 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-221115-
/O.CON.KILN.WI.Y.0005.230222T1600Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
1015 PM EST Tue Feb 21 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 1 AM
EST THURSDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...From 11 AM Wednesday to 1 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
831 
WWUS71 KILN 220833
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
333 AM EST Wed Feb 22 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-221645-
/O.CON.KILN.WI.Y.0005.230222T1600Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
333 AM EST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
1 AM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...From 11 AM Wednesday to 1 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
046 
WWUS71 KILN 221433
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
933 AM EST Wed Feb 22 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-222245-
/O.CON.KILN.WI.Y.0005.230222T1600Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
933 AM EST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
216 
WWUS71 KILN 222017
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
317 PM EST Wed Feb 22 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-230430-
/O.CON.KILN.WI.Y.0005.000000T0000Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
317 PM EST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
450 
WWUS71 KILN 230121
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
821 PM EST Wed Feb 22 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-
077>079-230230-
/O.CAN.KILN.WI.Y.0005.000000T0000Z-230223T0600Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, and Mount Orab
821 PM EST Wed Feb 22 2023

...WIND ADVISORY IS CANCELLED...

Winds will continue to gust to 30 mph through midnight but the
higher gusts that prompted the advisory are no longer a threat to
the area.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 21, 12:32 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 21, 12:32 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1232 PM EST Tue Feb 21 2023

.SYNOPSIS...
Unseasonably warm conditions to continue through most of the
week, with periodic chances for rain. The most widespread rain
chances will evolve Wednesday into early Thursday, with breezy
and windy conditions expected at times, especially on Thursday.
Cooler air returns to the Ohio Valley by the end of the workweek
before temperatures moderate once again by the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers have ended and skies are clearing as a ridge of high
pressure and dry air moves with a westerly flow. CAA and
steepening LL lapse rates will allow for a well-mixed
environment to develop, with breezy/gusty conditions, especially
near/N of I-70. Expect WNW winds around 15-18kts, with gusts to
25-30kts through 2 PM before winds subside mid afternoon and
become somewhat light/VRB once again toward/beyond sunset.

The gusty conditions and abundant sunshine from mid morning
through mid afternoon will help temps climb into the mid/upper
50s in N KY (despite the CAA), with cooler conditions N of I-70
as temps generally stay in the 40s through the daytime.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
A brief tranquil period will evolve from late afternoon through
early tonight with temps dipping by several degrees quickly
after sunset before plateauing by midnight and running a non-
diurnal trace late in the night as LL WAA strengthens. Still some
uncertainties in just how cold sfc temps get before precip moves
in, but do think that the chance for even a brief period of freezing
rain near/N of I-70 is very limited/low into Wednesday morning.
Isentropic lift/H8 frontogenesis will increase across the
region after midnight, allowing for a WNW-ESE arc of SHRA to
develop during the predawn hours, initially toward the Tri-
State/N KY, before the activity migrates to the N/NE later in
the morning hours. While instby will be limited, these setups
are prone to producing lightning amidst very meager elevated
instby due to the magnitude of lift/forcing, so do have a chance
thunder in the fcst from about 09z-15z as this activity
develops and expands N/NE after daybreak.

Conditions will trend drier area-wide from SW to NE late morning
into the afternoon, with some indications for some sunshine to
appear by the afternoon near/S of the OH Rvr. By this time, the
LL WAA will be quite strong and persistent, helping advect an
abundance of warmth/moisture N into the ILN FA. Have trended
fcst above blended guidance given the setup and the signal for
temps to soar into the 70s for many spots S of I-70 by late in
the day Wednesday, with some mid 70s possible in N KY given the
well-mixed LL environment. A bit further N across WC OH, highs
will top out generally in the upper 50s amidst thicker cloud
cover, with quite a temp gradient setting up in the OH Vly into
Wednesday evening. Another round of pcpn will move into the
region Wednesday night, but conditions should be dry area- wide
for the end of the short term period.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A warm front continues to slowly lift north on Wednesday night in
northern Ohio. At the same time, a weak surface wave and upper level
shortwave progress through the area while weak WAA persists.
Moisture overlaps the weak forcing leading to chances for
precipitation. Warm southerly flow overnight keeps lows well above
average.

The Ohio Valley enters the warm sector of a surface low moving
northwest of the region on Thursday when forcing and moisture shifts
north. Any lingering showers end early in the morning giving way to
a mix of sun and clouds with breezy southerly flow. Deep diurnal PBL
mixing into strong winds aloft could support wind gusts over 40 mph
at the surface. Record highs are also possible on Thursday
especially along and southwest of the I-71 corridor.

A cold front associated with a low progressing north of the Ohio
Valley pushes through Thursday evening thereby switching winds to
the west. Some gusty winds may persist into the early overnight in
the CAA and pressure rises behind the front.

High pressure builds in from the north on Friday leading to colder
day without any active weather over the region. The high quickly
shifts east of the area by the second half of the weekend allowing
WAA to develop. Precipitation chances accompany strengthening WAA
over the area. Any initial rounds of precipitation could be wintery
before temperatures rise back above freezing by next week.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Flight conditions begin VFR as high pressure pushes across TAF
sites. Gusty west winds will subside quickly this evening as
the pressure gradient relaxes.

For tonight and Wednesday, weather will deteriorate as low
pressure advances to the Great Lakes. Showers developing along a
warm front will be accompanied by IFR to MVFR ceilings and MVFR
visibilities. As the front lifts north, winds shifting from
southeast to south will increase in speed, with gusts well over
20 knots likely. Wind shear around 40 knots is expected at all
sites on Wednesday morning and afternoon.

.OUTLOOK...MVFR/IFR CIGs and VSBYs possible Wednesday night
along with strong surface wind gusts LLWS. Wind gusts up to 45
knots are possible on Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC/AR
NEAR TERM...KC/Coniglio
SHORT TERM...KC
LONG TERM...Campbell
AVIATION...Coniglio
Hazardous weather outlook, Feb 21, 3:01 AM EST, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
301 AM EST Tue Feb 21 2023

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077-080-221000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Highland-
301 AM EST Tue Feb 21 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southwest winds around 20 to 25 MPH, with gusts around 35 MPH, are
expected Wednesday evening into Wednesday night.

West-southwesterly winds of 25 to 30 MPH, with gusts around 40 to 45
MPH, are expected Thursday afternoon into early evening. Isolated
higher wind gusts around 50 MPH will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ075-080-KYZ089>100-OHZ078-079-081-082-088-221000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-Adams-Pike-
Scioto-
301 AM EST Tue Feb 21 2023

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southwest winds around 20 to 25 MPH, with gusts around 35 MPH,
are expected Wednesday evening into Wednesday night.

West-southwesterly winds of 20 to 25 MPH, with gusts around 40 to 45
MPH, are expected Thursday afternoon into early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 21, 11:04 AM EST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1104 AM EST Tue Feb 21 2023

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-212200-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta,
St. Marys, Greenville, Sidney, Bellefontaine, Marysville,
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London,
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden,
Dayton, Kettering, Beavercreek, Fairborn, Xenia,
Washington Court House, Circleville, Lancaster, and Pickerington
1104 AM EST Tue Feb 21 2023

...Gusty west winds this afternoon...

Gusty winds can be expected today. Wind gusts of 35 to 45 mph
will be possible through mid afternoon. Use extra caution when
driving, especially if operating a high profile vehicle.

Nearby

Wind Advisories in Kentucky, 2023Wind Advisories in Ohio, 2023Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.